# SDR AALA202505204988

- Difficulty date: April 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112546201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE H4 ON FRAME 20 RH SIDE , DOOR STOP FITTING 7. CRACK DIRECTION IS: 11 OCLOCK; CRACK DEPTH IS : 0 .158 INCH APPROX. MAINTENANCE
